# SDR COEA2021021201913

- Difficulty date: January 6, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 28,217 hours, 36,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110207
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 223107 NR 200015 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 1AR HAS A GOUGE BETWEEN FRAMES 17-18. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-826-A01.
